# SDR P5CA9601138

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN BETWEEN STA 1720 TO 1740 AND BETWEEN STRINGER 48 TO 49 RT SIDE AND BETWEEN STRINGER 51 RT TO STRINGER 51 LT.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01 AND 53-10-01.
